# SDR FDEA200907132604

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076701000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FWD BULKHEAD PANEL NR 152 DW; ATTACH ANGLE IS CORRODED ON THE END AT STA 3354; FRAME 54 RT.  REMOVED PANELS 152 DW AND 151 BW IAW AMM 25-13-31.  INSTALLED PANELS 152 DW AND 151 BW IAW AMM 25-13-31.  REMOVED BRACKET IAW SRM 51-40-21; PARA 5 FABRICATED NEW BRACKET IAW DWG A53410767.  ALODINED AND PRIMED IAW  SRM 51-21-10.  PAINTED BRACKET IAW SRM 51-23-10.  INSTALLED BRACKET IAW SRM 51-40-21; PARA 6.
